# SDR P5CA9700555

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2720 · Rudder Control System
- Part: Transfer Valve
- Part number: 78014
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, NR 3 HYDRAULIC QUANTITY WENT TO 0.  SYSTEM SHUTDOWN AS PER ABNORMAL CHECK LIST.  FOUND UPPER RUDDER TRANSFER VALVE LEAKING FROM VALVE ITSELF.  REPLACED VALVE ASSEMBLY,  LEAK CHECKED AND OPERATIONAL CHECKED PER 27-21-16.
